# SDR AALA20020758

- Difficulty date: May 26, 2002
- Submitted: June 17, 2002
- Operation: Air carrier
- Aircraft: N608AA
- Make and model: Boeing 757223
- Aircraft serial: 27446
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - EMERGENCY LIGHTS SEAT ROWS 9DE THROUGH 23DEF TOO DIM.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS SEAT ROWS 9DE THROUGH 23DEF.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
